# SDR QR9R20220207001

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723479722
- Aircraft time: 2,863 hours
- System (JASC): 7600 · Engine Controls
- Part: Control Box
- Part number: B761M5023103
- Part serial: 200
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF VARTOMS CONTROL BOX, MAINTENANCE DETECTED #2 ACT EXTENDS TO THE END STOP INSTEAD OF RETRACTING AS IT SHOULD. VARTOMS CONTROL BOX REPLACED; TEST FLIGHT EVAL COMPLETED IAW AMM O5-60-00, 6-1.
